American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 268 found      Go to page: 1 2 3 4 > >>

[1] T. A. Suslina. Approximation of the resolvent of a two-parametric quadratic operator pencil near the bottom of the spectrum. St. Petersburg Math. J. 25 (2014) 869-891.
Abstract, references, and article information
View Article: PDF

[2] S. V. Astashkin. On subspaces generated by independent functions in symmetric spaces with the Kruglov property. St. Petersburg Math. J. 25 (2014) 513-527.
Abstract, references, and article information
View Article: PDF

[3] Sandro Coriasco and Michael Ruzhansky. Global $L^p$ continuity of Fourier integral operators. Trans. Amer. Math. Soc. 366 (2014) 2575-2596.
Abstract, references, and article information
View Article: PDF

[4] Pilar Silvestre. Capacities and embeddings via symmetrization and conductor inequalities. Proc. Amer. Math. Soc. 142 (2014) 497-505.
Abstract, references, and article information
View Article: PDF

[5] Marian Bocea and Mihai Mihăilescu. On the continuity of the Luxemburg norm of the gradient in $L^{p(\cdot)}$ with respect to $p(\cdot)$. Proc. Amer. Math. Soc. 142 (2014) 507-517.
Abstract, references, and article information
View Article: PDF

[6] S. V. Astashkin and K. E. Tikhomirov. A probabilistic version of Rosenthal's inequality. Proc. Amer. Math. Soc. 141 (2013) 3539-3547.
Abstract, references, and article information
View Article: PDF

[7] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information
View Article: PDF

[8] Detelin Dosev, William B. Johnson and Gideon Schechtman. Commutators on $L_p$, $1{\leq}p <\infty$. J. Amer. Math. Soc. 26 (2013) 101-127.
Abstract, references, and article information
View Article: PDF

[9] Constantinos Kardaras and Gordan Žitković. Forward-convex convergence in probability of sequences of nonnegative random variables. Proc. Amer. Math. Soc. 141 (2013) 919-929.
Abstract, references, and article information
View Article: PDF

[10] Andy Tsang. Minkowski valuations on $L^p$-spaces. Trans. Amer. Math. Soc. 364 (2012) 6159-6186.
Abstract, references, and article information
View Article: PDF

[11] P. G. Dodds and B. de Pagter. The non-commutative Yosida-Hewitt decomposition revisited. Trans. Amer. Math. Soc. 364 (2012) 6425-6457.
Abstract, references, and article information
View Article: PDF

[12] Adam Osȩkowski. On the best constants in the weak type inequalities for re-expansion operator and Hilbert transform. Trans. Amer. Math. Soc. 364 (2012) 4303-4322.
Abstract, references, and article information
View Article: PDF

[13] David Alonso-Gutiérrez, Jesús Bastero and Julio Bernués. Factoring Sobolev inequalities through classes of functions. Proc. Amer. Math. Soc. 140 (2012) 3557-3566.
Abstract, references, and article information
View Article: PDF

[14] S. V. Astashkin. Finite representability of $\ell_p$-spaces in symmetric spaces. St. Petersburg Math. J. 23 (2012) 257-273.
Abstract, references, and article information
View Article: PDF

[15] J. M. Calabuig, J. Rodríguez and E. A. Sánchez-Pérez. Interpolation subspaces of ${L^1}$ of a vector measure and norm inequalities for the integration operator. Contemporary Mathematics 561 (2012) 155-163.
Book volume table of contents
View Article: PDF

[16] Oscar Blasco. Remarks on weighted mixed norm spaces. Contemporary Mathematics 561 (2012) 137-154.
Book volume table of contents
View Article: PDF

[17] Luis Rodríguez-Piazza. Composition operators on Hardy-Orlicz spaces. Contemporary Mathematics 561 (2012) 91-133.
Book volume table of contents
View Article: PDF

[18] Ana Jiménez-del-Toro. Exponential self-improvement of generalized Poincaré inequalities associated with approximations of the identity and semigroups. Trans. Amer. Math. Soc. 364 (2012) 637-660. MR 2846346.
Abstract, references, and article information
View Article: PDF

[19] H. N. Mhaskar and S. Tikhonov. Wiener type theorems for Jacobi series with nonnegative coefficients. Proc. Amer. Math. Soc. 140 (2012) 977-986. MR 2869082.
Abstract, references, and article information
View Article: PDF

[20] Mieczysław Mastyło. Lattice structures on some Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 1413-1422. MR 2869126.
Abstract, references, and article information
View Article: PDF

[21] E. Odell, B. Sarı, Th. Schlumprecht and B. Zheng. Systems formed by translates of one element in $L_{p}(\mathbb R)$. Trans. Amer. Math. Soc. 363 (2011) 6505-6529. MR 2833566.
Abstract, references, and article information
View Article: PDF

[22] Javier Carrillo-Alanís. On local Khintchine inequalities for spaces of exponential integrability. Proc. Amer. Math. Soc. 139 (2011) 2753-2757. MR 2801616.
Abstract, references, and article information
View Article: PDF

[23] Yoshihiro Mizuta, Takao Ohno and Tetsu Shimomura. Weighted Orlicz-Riesz capacity of balls. Proc. Amer. Math. Soc. 138 (2010) 4291-4302. MR 2680055.
Abstract, references, and article information
View Article: PDF

[24] Piotr Hajłasz and Zhuomin Liu. A compact embedding of a Sobolev space is equivalent to an embedding into a better space. Proc. Amer. Math. Soc. 138 (2010) 3257-3266. MR 2653955.
Abstract, references, and article information
View Article: PDF

[25] Andrei K. Lerner. On some questions related to the maximal operator on variable $L^p$ spaces. Trans. Amer. Math. Soc. 362 (2010) 4229-4242. MR 2608404.
Abstract, references, and article information
View Article: PDF

[26] Pascal Lefèvre, Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza. Composition operators on Hardy-Orlicz spaces. Memoirs of the AMS 207 (2010) MR 2681410.
Book volume table of contents

[27] Andrei Biryuk. An optimal limiting $2D$ Sobolev inequality. Proc. Amer. Math. Soc. 138 (2010) 1461-1470. MR 2578540.
Abstract, references, and article information
View Article: PDF

[28] Sun-Sig Byun and Seungjin Ryu. Global estimates in Orlicz spaces for the gradient of solutions to parabolic systems. Proc. Amer. Math. Soc. 138 (2010) 641-653. MR 2557181.
Abstract, references, and article information
View Article: PDF

[29] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information
View Article: PDF

[30] Jan Vybíral. On sharp embeddings of Besov and Triebel-Lizorkin spaces in the subcritical case. Proc. Amer. Math. Soc. 138 (2010) 141-146. MR 2550178.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 268 found      Go to page: 1 2 3 4 > >>